# SDR SWAA2019121639632

- Difficulty date: November 29, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 149A8117
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD PANEL SUPPORT FRAME HAD SURFACE CORRODED AT BS. 947, BETWEEN LBL 9 TO RBL 18.    / R&R SUPPORT IAW SOM & DWG.
